# SDR CHQA200900020

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 15,946 hours, 12,601 cycles
- Engine: Allsn AE3007A
- Engine time: 17,040 hours, 13,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 21522
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,254 hours, 4,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE LEFT AND RIGHT-HAND OVERWING EMERGENCY LIGHTS TO BE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
